zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Abstract fractional Cauchy problems with almost sectorial operators. (English) Zbl 1238.34015
In the first part of this paper, after a brief overview of the construction of functional calculus about almost sectorial operators, the authors state some results about the analytic semigroups of growth order 1+γ and summarize some properties on Caputo fractional derivative and two special functions. Next, a pair of families of operators is constructed and some properties for these families are given. This enables the authors to introduce a concept of solution, which is used to analyze the existence of mild solutions and classical solutions to the Cauchy problem. The corresponding semilinear problem is studied in the next section of this paper. First, the existence of mild solutions is investigated, and then the existence of classical solutions. Some examples are provided in the final section of this paper. They cover the cases of systems of fractional partial differential equations, fractional initial-boundary value problems, and fractional Cauchy problems.
MSC:
34A08Fractional differential equations
35K90Abstract parabolic equations
47A60Functional calculus of operators
34A12Initial value problems for ODE, existence, uniqueness, etc. of solutions
34G20Nonlinear ODE in abstract spaces
47D06One-parameter semigroups and linear evolution equations
References:
[1]Anh, Vo V.; Leonenko, N. N.: Spectral analysis of fractional kinetic equations with random data, J. stat. Phys. 104, 1349-1387 (2001) · Zbl 1034.82044 · doi:10.1023/A:1010474332598
[2]Arrieta, J. M.: Rates of eigenvalues on a dumbbell domain. Simple eigenvalue case, Trans. amer. Math. soc. 347, No. 9, 3503-3531 (1995) · Zbl 0856.35095 · doi:10.2307/2155021
[3]Arrieta, J. M.; Carvalho, A.; Lozada-Cruz, G.: Dynamics in dumbbell domains I. Continuity of the set of equilibria, J. differential equations 231, 551-597 (2006) · Zbl 1110.35028 · doi:10.1016/j.jde.2006.06.002
[4]Arrieta, J. M.; Carvalho, A.; Lozada-Cruz, G.: Dynamics in dumbbell domains II. The limiting problem, J. differential equations 247, 174-202 (2009) · Zbl 1172.35033 · doi:10.1016/j.jde.2009.03.014
[5]Arrieta, J. M.; Carvalho, A.; Lozada-Cruz, G.: Dynamics in dumbbell domains III. Continuity of attractors, J. differential equations 247, 225-259 (2009) · Zbl 1172.35034 · doi:10.1016/j.jde.2008.12.014
[6]Carvalho, A. N.; Dlotko, T.; Nescimento, M. J. D.: Non-autonomous semilinear evolution equations with almost sectorial operators, J. evol. Equ. 8, 631-659 (2008) · Zbl 1180.35319 · doi:10.1007/s00028-008-0394-3
[7]Del-Castillo-Negrete, D.; Carreras, B. A.; Lynch, V.: Front dynamics in reaction-diffusion systems with Lévy flights: A fractional diffusion approach, Phys. rev. Lett. 91, No. 1, 018302 (2003)
[8]Cowling, M.; Doust, I.; Mcintosh, A.; Yagi, A.: Banach space operators with a bounded H calculus, J. aust. Math. soc. Sect. A 60, 51-89 (1996) · Zbl 0853.47010
[9]Dancer, E. N.; Daners, D.: Domain perturbation of elliptic equations subject to Robin boundary conditions, J. differential equations 74, 86-132 (1997) · Zbl 0886.35063 · doi:10.1006/jdeq.1997.3256
[10]Delaubenfels, R.: Existence families, functional calculi and evolution equations, (1994)
[11]Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, Scientific computing in chemical engineering II-computational fluid dynamics, reaction engineering and molecular properties, 217-224 (1999)
[12]Ducrot, A.; Magal, P.; Prevost, K.: Integrated semigroups and parabolic equations. Part I: Linear perturbation of almost sectorial operators, J. evol. Equ. 10, 263-291 (2010)
[13]Duncan, T. E.; Hu, Y.; Pasik-Duncan, B.: Stochastic calculus for fractional Brownian motion, I. Theory, SIAM J. Control optim. 38, 582-612 (2000) · Zbl 0947.60061 · doi:10.1137/S036301299834171X
[14]Dzhrbashyan, M. M.; Nersessyan, A. B.: Fractional derivatives and Cauchy problem for differential equations of fractional order, Izv. AN arm. SSR. mat. 3, 3-29 (1968)
[15]Eidelman, Samuil D.; Kochubei, Anatoly N.: Cauchy problem for fractional diffusion equations, J. differential equations 199, No. 2, 211-255 (2004) · Zbl 1068.35037 · doi:10.1016/j.jde.2003.12.002
[16]Gadyl’shin, R. R.: On the eigenvalues of a dumb-Bell with a thin handle, Izv. math. 69, No. 2, 265-329 (2005) · Zbl 1075.35023 · doi:10.1070/IM2005v069n02ABEH000530
[17]Henry, D.: Geometric theory of semilinear parabolic equations, (1981)
[18]Hernandez, E.; O’regan, D.; Balachandran, E.: On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear anal. 73, 3462-3471 (2010) · Zbl 1229.34004 · doi:10.1016/j.na.2010.07.035
[19]Hilfer, H.: Applications of fractional calculus in physics, (2000)
[20]Jaradat, O. K.; Al-Omari, A.; Momani, S.: Existence of the mild solution for fractional semilinear initial value problems, Nonlinear anal. 69, 3153-3159 (2008) · Zbl 1160.34300 · doi:10.1016/j.na.2007.09.008
[21]Jimbo, S.: The singularly perturbed domain and the characterization for the eigenfunctions with Neumann boundary conditions, J. differential equations 77, 322-350 (1989) · Zbl 0703.35138 · doi:10.1016/0022-0396(89)90147-2
[22]Hu, Y.; Kallianpur, G.: Schröodinger equations with fractional Laplacians, Appl. math. Optim. 42, 281-290 (2000) · Zbl 1002.60048 · doi:10.1007/s002450010014
[23]Kilbas, A. A.; Srivastava, Hari M.; Trujillo, J. Juan: Theory and applications of fractional differential equations, North-holland math. Stud. 204 (2006)
[24]Kirane, M.; Laskri, Y.; Tatar, N. -E.: Critical exponents of Fujita type for certain evolution equations and systems with spatio-temporal fractional derivatives, J. math. Anal. appl. 312, 488-501 (2005) · Zbl 1135.35350 · doi:10.1016/j.jmaa.2005.03.054
[25]Kirane, M.; Malik, S. A.: The profile of blowing-up solutions to a nonlinear system of fractional differential equations, Nonlinear anal. 73, 3723-3736 (2010) · Zbl 1205.26013 · doi:10.1016/j.na.2010.06.088
[26]Kirane, M.; Tatar, N. -E.: Exponential growth for a fractionally damped wave equation, Z. anal. Anwend. 22, 167-177 (2003) · Zbl 1029.35177 · doi:10.4171/ZAA/1137
[27]Lunardi, A.: Analytic semigroups and optimal regularity in parabolic problems, (1995)
[28]Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[29]Markus, H.: The functional calculus for sectorial operators, Oper. theory adv. Appl. 69 (2006)
[30]Maslowski, B.; Nualart, D.: Evolution equations driven by a fractional Brownian motion, J. funct. Anal. 202, 277-305 (2003) · Zbl 1027.60060 · doi:10.1016/S0022-1236(02)00065-4
[31]Mcintosh, A.: Operators which have an H functional calculus, Proc. centre math. Anal. austral. Nat. univ. 14, 210-231 (1986) · Zbl 0634.47016
[32]Metzler, F.; Schick, W.; Kilian, H. G.; Nonnenmacher, T. F.: Relaxation in filled polymers: A fractional calculus approach, J. chem. Phys. 103, 7180-7186 (1995)
[33]Metzler, R.; Klafter, J.: The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. rep. 339, 1-77 (2000) · Zbl 0984.82032 · doi:10.1016/S0370-1573(00)00070-3
[34]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[35]Van Neerven, J. M. A.M.; Straub, B.: On the existence and growth of mild solutions of the abstract Cauchy problem for operators with polynomially bounded resolvent, Houston J. Math. 24, 137-171 (1998) · Zbl 0966.34050
[36]Nualart, D.; Vuillermot, P.: Variational solutions for partial differential equations driven by fractional noise, J. funct. Anal. 232, 390-454 (2006) · Zbl 1089.35097 · doi:10.1016/j.jfa.2005.06.015
[37]Pazy, A.: Semigroups of linear operators and applications to partial differential equations, (1983)
[38]Periago, F.; Straub, B.: A functional calculus for almost sectorial operators and applications to abstract evolution equations, J. evol. Equ. 2, 41-68 (2002) · Zbl 1005.47015 · doi:10.1007/s00028-002-8079-9
[39]Podlubny, I.: Fractional differential equations, (1999)
[40]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, theory and applications, (1993) · Zbl 0818.26003
[41]Toropova, S. P.: Relation of semigroups with singularity to integrated semigroups, Russian math. 47, 66-74 (2003) · Zbl 1091.47035
[42]Von Wahl, W.: Gebrochene potenzen eines elliptischen operators und parabolische differentialgleichungen in räumen hölderstetiger funktionen, Nachr. akad. Wiss. göttingen math.-phys. Kl. 11, 231-258 (1972) · Zbl 0251.35052
[43]Xiao, T. J.; Liang, J.: The Cauchy problem for higher order abstract differential equations, Lecture notes in math. 1701 (1998)